Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 671401, 13 pages
http://dx.doi.org/10.1155/2010/671401
Research Article

Brandt Extensions and Primitive Topological Inverse Semigroups

1Department of Math/CSC, Saint Joseph's University, 5600 City Avenue, Philadelphia, PA 19131, USA
2Department of Mathematics, Ivan Franko Lviv National University, Universytetska 1, Lviv 79000, Ukraine
3Pidstrygach Institute for Applied Problems of Mechanics and Mathematics, National Academy of Sciences, Naukova 3b, Lviv 79060, Ukraine

Received 20 July 2009; Accepted 1 February 2010

Academic Editor: Volker Runde

Copyright © 2010 Tetyana Berezovski et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Eberhart and J. Selden, “On the closure of the bicyclic semigroup,” Transactions of the American Mathematical Society, vol. 144, pp. 115–126, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. H. Carruth, J. A. Hildebrant, and R. J. Koch, The Theory of Topological Semigroups, vol. 75 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1983. View at MathSciNet
  3. J. H. Carruth, J. A. Hildebrant, and R. J. Koch, The Theory of Topological Semigroups. Vol 2, vol. 100 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1986. View at MathSciNet
  4. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. I, Mathematical Surveys, no. 7, American Mathematical Society, Providence, RI, USA, 1961. View at MathSciNet
  5. A. H. Clifford and G. B. Preston, The Algebraic Theory of Semigroups. Vol. II, Mathematical Surveys, no. 7, American Mathematical Society, Providence, RI, USA, 1967. View at MathSciNet
  6. R. Engelking, General Topology, vol. 6 of Sigma Series in Pure Mathematics, Heldermann, Berlin, Germany, 2nd edition, 1989. View at MathSciNet
  7. J. M. Howie, Fundamentals of Semigroup Theory, vol. 12 of London Mathematical Society Monographs, Clarendon Press, Oxford, UK, 1995. View at MathSciNet
  8. M. Petrich, Inverse Semigroups, Pure and Applied Mathematics, John Wiley & Sons, New York, NY, USA, 1984. View at MathSciNet
  9. O. V. Gutik and K. P. Pavlyk, “H-closed topological semigroups and Brandt λ-extensions,” Matematicheskie Metody i Fiziko-Mekhanicheskie Polya, vol. 44, no. 3, pp. 20–28, 2001 (Ukrainian). View at Google Scholar · View at MathSciNet
  10. O. V. Gutik and K. P. Pavlyk, “On Brandt λ0-extensions of semigroups with zero,” Matematicheskie Metody i Fiziko-Mekhanicheskie Polya, vol. 49, no. 3, pp. 26–40, 2006. View at Google Scholar · View at MathSciNet
  11. J. A. Green, “On the structure of semigroups,” Annals of Mathematics, vol. 54, pp. 163–172, 1951. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. W. Stepp, “A note on maximal locally compact semigroups,” Proceedings of the American Mathematical Society, vol. 20, no. 1, pp. 251–253, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. O. Gutik and K. Pavlyk, “Topological Brandt λ-extensions of absolutely H-closed topological inverse semigroups,” Visnyk of the Lviv University. Series Mechanical and Mathematical, vol. 61, pp. 98–105, 2003. View at Google Scholar
  14. J. W. Stepp, “Algebraic maximal semilattices,” Pacific Journal of Mathematics, vol. 58, no. 1, pp. 243–248, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. O. Gutik and D. Repovš, “On Brandt λ0-extensions of monoids with zero,” Semigroup Forum, vol. 80, no. 1, pp. 8–32, 2010. View at Publisher · View at Google Scholar
  16. O. Gutik, K. Pavlyk, and A. Reiter, “Topological semigroups of matrix units and countably compact Brandt λ0-extensions,” Matematychni Studii, vol. 32, no. 2, pp. 115–131, 2009. View at Google Scholar
  17. K. P. Pavlyk, “Absolutely H-closed topological semigroups and Brandt λ-extensions,” Applied Problems of Mechanics and Mathematics, vol. 2, pp. 61–68, 2004 (Ukrainian). View at Google Scholar
  18. E. Hewitt and K. A. Ross, Abstract Harmonic Analysis, vol. 1, Springer, Berlin, Germany, 1963.
  19. O. Gutik and D. Repovš, “On countably compact 0-simple topological inverse semigroups,” Semigroup Forum, vol. 75, no. 2, pp. 464–469, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. K. P. Pavlyk, Topological semigroups of matrix units and Brandt λ-extensions of topological semigroups, Ph.D. thesis, Lviv University (Ukrainian), 2006.
  21. W. W. Comfort and K. A. Ross, “Pseudocompactness and uniform continuity in topological groups,” Pacific Journal of Mathematics, vol. 16, pp. 483–496, 1966. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. D. Aleksandrov, “On an extension of Hausdorff space to H-closed,” Doklady Akademii Nauk SSSR, vol. 37, pp. 138–141, 1942 (Russian). View at Google Scholar · View at Zentralblatt MATH
  23. D. Raikov, “On the completion of topological groups,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 10, pp. 513–528, 1946 (Russian). View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. D. N. Dikranjan and V. V. Uspenskij, “Categorically compact topological groups,” Journal of Pure and Applied Algebra, vol. 126, no. 1–3, pp. 149–168, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet